# SDR USAABB04072

- Difficulty date: July 30, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 2565 · Escape Slide
- Part: Lifter
- Part number: 140N275411
- Condition: Broken
- Location: L4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLT - THE L4 DOOR GIRT BAR WAS VERY LOOSE.  MAINTENANCE REPLACED THE LIFTER ASSEMBLY.  (M)
